# SDR UPS00832470

- Difficulty date: April 30, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT WING INBOARD SPOILER OUT HINGE POINT ATTACH FRAME APPEARS TO HAVE A CRACK.  *S/D*  REMOVED CRACKED FRAME BPT 92716 4-30-00, FABRICATED NEW FRAME PER SRM 57-5-1.  NEEDS HEAT TREAT BPT 5-2-00 RB 09282 MF 33016, INSTALLED NEW FRAME AND I/B ATTACH BRACKET PER SRM 51 STANDARD PRACTICES.
